# SDR UIEA2017050300692

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,272 hours, 21,919 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CONTROL EICAS MSG AFTER LANDING DURING TAXI IN. MESSAGE WAS NOT LATCHED FAULT REF AMM 71-00-00-726-268-H03 FFC STATIC TEST PERFORMED CHECKS/TEST NO FAULTS PRESENT.
